RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 181–182 (Mi umn1655)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On polynomials orthogonal on several segments with indefinite weight

S. P. Suetin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1655

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 991–993

Bibliographic databases:

MSC: Primary 30C15, 42C05; Secondary 30B70, 30E10, 41A10, 41A21
Presented: А. Г. Сергеев
Accepted: 07.09.2005

Citation: S. P. Suetin, “On polynomials orthogonal on several segments with indefinite weight”, Uspekhi Mat. Nauk, 60:5(365) (2005), 181–182; Russian Math. Surveys, 60:5 (2005), 991–993

Citation in format AMSBIB
\Bibitem{Sue05}
\by S.~P.~Suetin
\paper On polynomials orthogonal on several segments with indefinite weight
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn1655}
\crossref{https://doi.org/10.4213/rm1655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195688}
\zmath{https://zbmath.org/?q=an:1149.30011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..991S}
\elib{http://elibrary.ru/item.asp?id=25787231}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 991--993
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003747}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500014}
\elib{http://elibrary.ru/item.asp?id=14576913}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645018622}


Linking options:
  • http://mi.mathnet.ru/eng/umn1655
  • https://doi.org/10.4213/rm1655
  • http://mi.mathnet.ru/eng/umn/v60/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Derevyagin M., Derkach V., “Convergence of diagonal Padé approximants for a class of definitizable functions”, Recent advances in operator theory in Hilbert and Krein spaces, Oper. Theory Adv. Appl., 198, Birkhäuser Verlag, Basel, 2010, 97–124  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:286
    Full text:111
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019